Translator Disclaimer
2021 Finite multiple zeta values, symmetric multiple zeta values and unified multiple zeta functions
Yasushi Komori
Tohoku Math. J. (2) 73(2): 221-255 (2021). DOI: 10.2748/tmj.20200226

Abstract

We introduce entire multiple zeta functions, which are natural interpolations of symmetric multiple zeta values. Moreover we give further generalizations which interpolate these zeta functions, $\widehat{\mathcal{A}}$-finite multiple zeta values and $\widehat{\mathcal{S}}$-symmetric multiple zeta values. We also show that the correspondence which Kaneko--Zagier conjecture suggests holds on nonpositive integers for finite multiple zeta values and special values of these multiple zeta functions.

Citation

Download Citation

Yasushi Komori. "Finite multiple zeta values, symmetric multiple zeta values and unified multiple zeta functions." Tohoku Math. J. (2) 73 (2) 221 - 255, 2021. https://doi.org/10.2748/tmj.20200226

Information

Published: 2021
First available in Project Euclid: 28 June 2021

Digital Object Identifier: 10.2748/tmj.20200226

Subjects:
Primary: 11M32
Secondary: 11M35

Rights: Copyright © 2021 Tohoku University

JOURNAL ARTICLE
35 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 2 • 2021
Back to Top